O'Neill, John D.
A theorem on direct products of Slender modules
Rendiconti del Seminario Matematico della Università di Padova, Tome 78 (1987) , p. 261-266
Zbl 0641.16029 | MR 934517
URL stable : http://www.numdam.org/item?id=RSMUP_1987__78__261_0

Bibliographie

[1] L. Fuchs, Infinite Abelian groups, Academic Press, Vol. II (1973). MR 349869 | Zbl 0257.20035

[2] M. Huber, On reflexive modules and abelian groups, J. of Algebra, 82 (1983), pp. 469-487. MR 704765 | Zbl 0517.16020

[3] C. Metelli, Coseparable torsionfree abelian groups, Arch. Math., 45 (1985), pp. 116-124. MR 807443 | Zbl 0568.20054

[4] J.D. O'Neill, Direct summands of direct products of slender modules, Pacific J. of Math., 117 (1985), 379-385. MR 779927 | Zbl 0532.13007

[5] J.D. O'Neill, On direct products of modules over Dedekind domains, Comm. in Alg., 13 (1985), pp. 2161-2173. MR 801434 | Zbl 0574.13008